MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEARTSTRING III PROXIMAL SEAL; CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HEARTSTRING III PROXIMAL SEAL; CLAMP, VASCULAR
Model Number HS-3045
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a coronary artery bypass procedure, hst iii seal (4.5mm) proximal seal did not come out of the delivery system.A new device was brought out, the operation was successfully completed, and there are no problems with the patient.
 
Additional Manufacturer Narrative
Trackwise id (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).The device was returned to the factory for evaluation on 06/22/2023.An investigation was conducted on (b)(6) 2023.A visual inspection was conducted.Signs of clinical use and no evidence of blood were observed on the device.The delivery device was returned outside the loading device.The seal was observed to be inside the loading device in a partially folded state.The seal and tension spring assembly were removed from the loading device with no physical or visual difficulties.There were no cracks or delamination observed on the seal.The blue slide lock was observed to be on and the white plunger was not depressed.Measurements of the delivery device were taken; the inner diameter was measured at 0.197 inches, the outer diameter was measured at 0.22 inches (rm2036883).The length of the delivery tube was measured at 2.52 inches (mcv00004217).The measurement values recorded for the delivery tube were within the tolerance specifications.Based on the returned condition of the device, the reported failure "activation problem" was not confirmed, however the analyzed failure "fitting problem", was confirmed.The lot # 3000248143 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.
 
Event or Problem Description
N/a.

Brand Name
HEARTSTRING III PROXIMAL SEAL
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key17192322
Report Number2242352-2023-00509
Device Sequence Number12201091
Product Code DXC
UDI-Device Identifier00607567700307
UDI-Public00607567700307
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2023
Device Model NumberHS-3045
Device Catalogue NumberHS-3045
Device Lot Number3000248143
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer07/17/2023
Initial Report FDA Received Date06/23/2023
Supplement Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown